# SDR MALA070197

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 24,864 hours, 27,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 749-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCE AIRCRAFT SUSTAINED LT FUSELAGE DAMAGE STA 749-765.85 AND UP 14" FROM THE SKIN PANEL EDGE AT SL 1520.  FRAME STA 758.15 WAS SEVERELY DAMAGED AND FRAME STA 765.85 HAD MINOR DAMAGE.  ACCOMPLISHED A TEMPORARY REPAIR IAW EOS53514 IN ORDER TO FERRY A/C TO WORTHINGTON AT MSP.  PERMANENT REPAIR WAS ACCOMPLISHED IAW EOS53515 AND SAAB REPAIR STATEMENT 340SDS013790 REV A DATED 12-19-2007.
